# SDR REXA2022120602676

- Difficulty date: November 21, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 20,518 hours, 15,152 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670140273
- Condition: Chafed
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584LB IS CHAFED. REQUIRES EVAL.  BLENDED CHAFE IAW SRM 51-12-00-001-001-A01. FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-52-01-101-001-A01. REPAIRED PANEL 584LB IAW EO CL-600-2D24-57-LO7275.
